# SDR A6WA200540056

- Difficulty date: February 15, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 484 LBL 27 ANGLE CRACKED APPROX .30 IN RADIUS.  (M)
